MURAL - Maynooth University Research Archive Library



    Items where Author is "Stanoyevitch, Alexander"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 4.

    Article

    Buckley, Stephen M. and Diatta, Andre and Stanoyevitch, Alexander (2011) Distinguishing Properties of Weak Slice Conditions II. International Journal of Pure and Applied Mathematics - IJPAM (To appear). pp. 1-17. ISSN 1311-8080 (Unpublished)

    Buckley, Stephen M. and Stanoyevitch, Alexander (2003) Distinguishing properties of weak slice conditions. Conformal Geometry and Dynamics. An Electronic Journal of the AMS, 7. pp. 49-75. ISSN 1088-4173

    Buckley, Stephen M. and Stanoyevitch, Alexander (2001) Weak slice conditions and Hölder imbeddings. Journal of the London Mathematical Society., 64 (3). pp. 690-706. ISSN 0024-6107.

    Buckley, Stephen M. and Stanoyevitch, Alexander (2001) Weak slice conditions, product domains, and quasiconformal mappings. Revista Matemática Iberoamericana, 17 (3). pp. 607-642. ISSN 0213-2230.

    This list was generated on Sat Mar 23 19:08:25 2019 UTC.